MathSciNet Relay Station
MathSciNet bibliographic data
MR1054564 43A35 (22A20)
Nakamura, Yoshihiro; Sakakibara, Nobuhisa Perfectness of certain subsemigroups of a perfect semigroup. Math. Ann. 287 (1990), no. 2, 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement